I had read that it can make u nervous nausous ect i already do so was wondering if its from that as i use alot of it..
I don't undertand your question. Of course taking too much of any insulin can cause problems, low blood sugar and insulin shock. If you are doing your blood sugar and maintaining it within norm, then you're not taking too much. There can be a wide variance between what you need and what the next person needs. You can't compare yourself with someone else.
- Humalog Information for Consumers
- Humalog Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humalog (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 & anemia - how can I control these with what I have to eat, iron pills make me sick
Posted 14 Oct 2013 • 3 answers
Posted 6 Feb 2014 • 1 answer
Posted 22 Sep 2015 • 1 answer
Posted 16 Jan 2016 • 1 answer
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com